# SDR SWAA2021071508940

- Difficulty date: August 16, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 72,583 hours, 42,996 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A9481
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** CORROSION ** FWD CARGO COMPARTMENT AFT BULKHEAD LOWER FLOOR SUPPORT ANGLE AT STA 500D FROM S-26L TO S-26R MKD DOT 60-010 WL 156 / REMOVED AND INSTALLED NEW FLOOR SUPPORT ANGLE AT FWD CARGO STA 500D FROM S-26L TO S-26R IN REF SRM 51-40-02-0G-0 AND DRAWING 143A9481.
